Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Is bleeding after consumption of unwanted 72 normal and does it give delayed periods ?

sorry to ask such question but pls help me sir/mam i have a girlfriend with whom last month i got a litil physical we didnt did sex but v tryed to do for a min we didnt did tat but still i gave her an pill to eat(unwanted72) after 4 days she got bleeding n pain may b tat was due to pill but her piriod date is 29th to 5day but today is 5 n she didnt got her date m soooo worryd plz tell me y it is happening soo (and the day she eat tat pill was near 13th of last month) last month)
Asked On : Sat, 7 May 2011
Answers:  1 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Welcome to HealthcareMagic
Chances of pregnancy are low as she has taken emergency contraceptive but it cant be completely ruled out . Do a urine pregnancy test to confirm pregnancy. Consult a gynecologist for further management depending upon pregnancy test result. take care.
Answered: Sat, 7 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor